MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 16MM THREAD 100MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 6.5MM CANNULATED SCREW 16MM THREAD 100MM; SCREW, FIXATION, BONE
Model Number 208.415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date the patient had three (3) 6.5mm cannulated screws place in the femoral neck for fixation due to a fracture.The original surgery was performed in a different state so details of the original incident are minimal.The patient healed completely but is very thin and had pain caused by the heads of the screws when laying on his side.Due to the complete healing, the surgeon felt it appropriate to remove the no longer needed screws to improve patient comfort.The revision surgery was performed on (b)(6) 2021.This report is for one (1) 6.5mm cannulated screw 16mm thread 100mm.This is report 1 of 3 for (b)(4).

Brand Name
6.5MM CANNULATED SCREW 16MM THREAD 100MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11398407
Report Number2939274-2021-01114
Device Sequence Number13744810
Product Code HWC
UDI-Device Identifier10886982149220
UDI-Public10886982149220
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K021932
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number208.415
Device Catalogue Number208.415
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;